# SDR DALA2025052704063

- Difficulty date: May 23, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N419DX
- Make and model: Airbus A330-941
- Aircraft serial: 2014
- Aircraft time: 13,252 hours, 1,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Missing
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3419 BRACKET MISSING AT FRAME 29L, BLUE-PRINT F53975228 SHEET 36 NOT FOLLOWED CORRECTLY. CORRECTIVE ACTION: CORRECTED PER ERA 626346-14 REV ORIGINAL. (0982381)
